domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Page 7 of 7 FirstFirst ... 567
Results 61 to 69 of 69

Thread: Trying out GW-501516 (Cardarine) for the first time.

  1. #61
    Nice and thank you for the photo suggestion! I will start doing that

    Also is there any promo code I can use for next month's supply? It seems the price was jacked by $20 and shipping is pricey as well.

    Thanks in advance!

  2. #62
    here is a link to the discount page...

    https://www.sarmsx.com/30-off




  3. #63
    Anyone ever had allergic reactions to this? I'm getting little itchy red spots on my thighs and arms the last couple of days.

    Should I discontinue? Any advice ?

  4. #64
    Quote Originally Posted by Cer956 View Post
    Anyone ever had allergic reactions to this? I'm getting little itchy red spots on my thighs and arms the last couple of days.

    Should I discontinue? Any advice ?
    None that I've heard of. Could be something else. What else have you changed - diet, detergents, supplements, etc?

  5. #65
    Not a thing, I mean I'm eating cleaner during the week but I've done that other times in my life and never had issues like this.

    Other than the GW and Amino Core which I've taken for years I have no other supplements I take.

  6. #66
    I'm taking GW as well and noticed a bunch of small red spots scattered over my thighs and stomache, but they don't really itch. It could just simply be from Prolonged or excessive Straining associated with heavy weightlifting. I'm not a Dr. but a it could be petechiae (internal bleeding, or leaked capillaries) and there are many causes for it. Read about it and see if that's the case.

    What vitamins are you taking? Malnutrition is another common cause of petechiae. You might have nutritional deficiencies of vitamin C, vitamin K, and B vitamins like B9, folate, and B12....
    Last edited by JamieFox; 05-03-2017 at 08:29 PM.

  7. #67
    Quote Originally Posted by JamieFox View Post
    I'm taking GW as well and noticed a bunch of small red spots scattered over my thighs and stomache, but they don't really itch. It could just simply be from Prolonged or excessive Straining associated with heavy weightlifting. I'm not a Dr. but a it could be petechiae (internal bleeding, or leaked capillaries) and there are many causes for it. Read about it and see if that's the case.

    What vitamins are you taking? Malnutrition is another common cause of petechiae. You might have nutritional deficiencies of vitamin C, vitamin K, and B vitamins like B9, folate, and B12....
    No vitamins whatsoever but as I've mentioned before I didn't have these until I started running GW, should I get on a good multivitamin?

    I really don't think (and pray) it's not petechiae.

    If I stop dosing will it undo the effects immediately ?

  8. #68
    Yeah, that's your first problem. You need some vitamins in general for overall health, especially if you're lifting. Maybe your body is just getting adjusted... I get itches sometimes as well...

    But, I don't think it has to do with GW... perhaps there are certain vitamins that would be good with GW? How bad is the itching? Is it un-bearable? What climate conditions ? There are so many factors..

    By the way, the red spots associated with petechia dont itch.

  9. #69
    I wouldn't say unbearable but certainly annoying.

    Any good multi Vitamin you can recommend, I'm buying some as soon as I get out of work!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •